# SDR CHQA20130802311

- Difficulty date: August 2, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 28,295 hours, 23,601 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,827 hours, 23,221 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004096609
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIPS AT FRAME 65 BETWEEN STINGERS 7L AND 9L. MX REPLACED THE SHEAR CLIPS IAW SRM 51-40-02.
